Publication Type

Journal Article

Publication Date

9-2007

Abstract

We propose a class of two-step estimators for nonparametric panel data models with random effects that are more efficient than the conventional least squares estimators. We establish asymptotic normality for the proposed estimators and derive the most efficient estimator in the class.

Keywords

Nonparametrics, Panel data models, Random effects, Efficiency

Discipline

Econometrics

Research Areas

Econometrics

Publication

Economics Letters

Volume

96

Issue

3

First Page

375

Last Page

380

ISSN

0165-1765

Identifier

10.1016/j.econlet.2007.02.018

Publisher

Elsevier

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Additional URL

http://doi.org./10.1016/j.econlet.2007.02.018

Included in

Econometrics Commons

Share

COinS